Pacific Journal of Mathematics

Algebras of bounded sequences.

Kenneth Hoffman and Arlan Ramsay

Article information

Source
Pacific J. Math., Volume 15, Number 4 (1965), 1239-1248.

Dates
First available in Project Euclid: 13 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102995278

Mathematical Reviews number (MathSciNet)
MR0198283

Zentralblatt MATH identifier
0138.38201

Subjects
Primary: 46.55
Secondary: 06.60

Citation

Hoffman, Kenneth; Ramsay, Arlan. Algebras of bounded sequences. Pacific J. Math. 15 (1965), no. 4, 1239--1248. https://projecteuclid.org/euclid.pjm/1102995278


Export citation

References

  • [1] W. Bade, and P. C. Curtis, The Wedderburn decomposition of commutative Banach algebras, Amer. J. Math. 82 (1960), 851-866.
  • [2] L. Carleson, An interpolation problem for bounded analytic functions,Amer. J. Math. 80 (1958), 921-930.
  • [3] J. Dixmier, Sur certains espaces consideres par M. H. Stone, Summa Bras. Math. 11 (1951), 151-182.
  • [4] L. Gilman, and M. Jerison, Rings of continuous functions,D. vanNostrand Company, Inc., Princeton, 1960.
  • [5] W. Hayman, Interpolation by boundedfunctions, Ann. de lnst. Fourier XIII (1958), 277-290.
  • [6] K. Hoffman, Banach spaces of analytic functions, Prentice-Hall, Inc., Englewood Cliffs, 1962.
  • [7] D. J. Newman, Interpolation in H, Trans. Amer. Math. Soc. 92 (1959), 501-507.
  • [8] Sikorski, A theorem on extension of homomorphisms, Ann. Polon. Math. 21 (1948), 332-335.